# SDR AALA20120929001

- Difficulty date: September 20, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 35,604 hours, 14,763 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR LOWER BEAM HAS FASTENER HOLE DAMAGED DURING SKIN REMOVAL APPROXIMATELY 24 INCHES FORWARD OF AFT END.  FABRICATED, DRILLED, TREATED AND PRIMED OUTBOARD STRAP/DOUBLER FOR LOWER BEAM REPAIR COMPLETED PER EA COMP-52-026271.
